EconPapers    
Economics at your fingertips  
 

Attractor and Boundedness of Switched Stochastic Cohen‐Grossberg Neural Networks

Chuangxia Huang, Jie Cao and Peng Wang

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: We address the problem of stochastic attractor and boundedness of a class of switched Cohen‐Grossberg neural networks (CGNN) with discrete and infinitely distributed delays. With the help of stochastic analysis technology, the Lyapunov‐Krasovskii functional method, linear matrix inequalities technique (LMI), and the average dwell time approach (ADT), some novel sufficient conditions regarding the issues of mean‐square uniformly ultimate boundedness, the existence of a stochastic attractor, and the mean‐square exponential stability for the switched Cohen‐Grossberg neural networks are established. Finally, illustrative examples and their simulations are provided to illustrate the effectiveness of the proposed results.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/4958217

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4958217

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:4958217